MathSciNet Relay Station
MathSciNet bibliographic data
MR1936688 34K11 (34K12)
Berezansky, Leonid; Domshlak, Yury; Braverman, Elena On oscillation properties of delay differential equations with positive and negative coefficients. J. Math. Anal. Appl. 274 (2002), no. 1, 81–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement